RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 3, Pages 541–544 (Mi de4502)  

Short Communications

The Dirichlet problem for weakly connected elliptic systems of differential equations with continuous boundary conditions

È. P. Meliksetyan

K. Marx Erevan Polytechnic Institute

Full text: PDF file (393 kB)

Bibliographic databases:
UDC: 517.956.2
Received: 07.08.1981

Citation: È. P. Meliksetyan, “The Dirichlet problem for weakly connected elliptic systems of differential equations with continuous boundary conditions”, Differ. Uravn., 18:3 (1982), 541–544

Citation in format AMSBIB
\Bibitem{Mel82}
\by \`E.~P.~Meliksetyan
\paper The Dirichlet problem for weakly connected elliptic systems of differential equations with continuous boundary conditions
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 3
\pages 541--544
\mathnet{http://mi.mathnet.ru/de4502}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=654255}
\zmath{https://zbmath.org/?q=an:0499.35074}


Linking options:
  • http://mi.mathnet.ru/eng/de4502
  • http://mi.mathnet.ru/eng/de/v18/i3/p541

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019